# SDR IPXA1164937

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 224T5054
- Part serial: 861
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEELS WILL NOT COME UP AFTER T/O IAW PROC, RETURNED.  DID NOT RECEIVE AN ECAM MESSAGE OR CHIME.  NO WARNING.  R & R LANDING GEAR NORMAL CONTROL SWITCH UNIT IAW 32-31-11-04.  T/S IAW TSM 32-30-00, FIG 1091, FIG 107 AND TECH.  PERFORMED MLG SAFETY CONTROL TESTS IAW A300-32-31-11-04.  ALL TEST NORMAL AS REQUIRED.
